TOM again?
Results 1 to 10 of 10

Thread: TOM again?

  1. #10
    Platinum Phenster sassychica's Avatar
    Join Date
    Apr 2008
    Posts
    1,617
    Photos
    View albums

    Default

    Well when I got on phen my gyno (she is the one that put me on it) didn't say anything about it affecting the birth control. She normally tells me if something screws it up. I also was having my period every two weeks and it'd last almost a whole week..versus the 4 days at the most before. So far I haven't gotten my period again..so I'm hoping my system is all lined out now. It's been almost three months! It is about time!!!

  2. Advertising
    advertising
     

  3. #9
    Silver Phenster
    Join Date
    May 2008
    Posts
    110
    Photos
    View albums

    Default

    I was on Depo twice. The first time I gained about 30 pounds also but it completely stopped TOM and I loved that. I was on it for a little over a year. Then maybe a year after I stopped taking it I went back on. It was horrible. I did nothing but bleed. Ended up having to take Premarin a couple of times and birth control pills to try to control it. It would stop for about 3 days and start right back up. I had TOM for the whole 3 months. I felt very depressed and suicidal. Once the 3 months was up, my gyn actually tried to talk me into getting another shot. She said it might not have those effects this time. Yeah right, I didn't want to take that chance.
    No Phen
    2/08 -- 198.4 (SW)
    2/15 -- 194.2





  4. #8
    Gold Phenster imabijou's Avatar
    Join Date
    Jun 2008
    Location
    Alabama
    Posts
    589
    Photos
    View albums

    Default

    I wasn't crazy about the year of Depo that I had either...but I have/had a cyst on my ovary and my doc wouldn't give me pills because I smoke...so I had to take that shot every 3 months...The Depo shot made me gain about 30 pounds during the year...So, on top of the 75 pounds that I needed to lose before the Depo now I have an additional 30..

    Oh well, I'm counting on my new best friend, phen...lol





    My starting face! My new do, 6 months later!

  5. #7
    Silver Phenster
    Join Date
    May 2008
    Posts
    110
    Photos
    View albums

    Default

    Aww, I know you have it horrible being that you're going off Depo and now using Phen. I'd say it could be a combination of both and not just the Phen. I hate hate hate Depo.

    When I first started taking Phen I was tired too. Tired isn't even the word, I felt like a sack of potatoes. The first day I had the huge boost of energy but then after that... I take Phen around 8 a.m. By 12 or 1 pm I didn't feel like doing anything, not even getting out of the bed. I've been on phen for about 1 1/2 months now and that sluggish feeling wore off a little while ago. One thing that did help me when I was feeling so tired was to exercise.
    No Phen
    2/08 -- 198.4 (SW)
    2/15 -- 194.2





  6. #6
    Gold Phenster imabijou's Avatar
    Join Date
    Jun 2008
    Location
    Alabama
    Posts
    589
    Photos
    View albums

    Default

    I was on TOM when I started taking phen on June 24th and I'm still with the sap****** today..I thought maybe it was because I got off of Depo Provera BC shots back in February and they last 3 months so I just thought my body was trying to get back on track...

    I know now that it's the Phen...3 weeks of this stuff is about to get on my last nerve..I also kinda think it's why I feel tired alot and don't have the energy that alot of folks here talk about having with the phen...I just think losing blood for that long will make you tired and sluggish...Sorry to the guys if you read this...lol

    I just wonder how long it will last...sheesh





    My starting face! My new do, 6 months later!

  7. #5
    Silver Phenster cashmonkies's Avatar
    Join Date
    Jul 2008
    Location
    Michigan
    Posts
    195
    Photos
    View albums

    Default

    LOL, ya I dont blame you one bit there. Keep it as a hush hush subject. LOL
    All I want for Xmas- Onederland







    Main Goal






    Started 7/11 @ 260lbs.

    7/13-First Weigh in- 256
    7/18- Excately 1 week on Phen- 250
    7/25-2 weeks on Phen-245
    8/4- Sq Cleanse- 241
    8/8- 238
    8/15- 235
    8/26-230
    ALL I WANT FOR CHRISTMAS

    WEEK 3

    WATER - 540 oz

    EXERCISE -



    WEIGHT: -3, -4, -3

  8. #4
    Silver Phenster
    Join Date
    May 2008
    Posts
    110
    Photos
    View albums

    Default

    Thanks! I don't know what's going on but there's nothing going on anymore. I woke up to very light spotting but haven't had anything since then. I won't complain because I don't want to deal with TOM right now.
    No Phen
    2/08 -- 198.4 (SW)
    2/15 -- 194.2





  9. #3
    Silver Phenster cashmonkies's Avatar
    Join Date
    Jul 2008
    Location
    Michigan
    Posts
    195
    Photos
    View albums

    Default

    So many pills can effect the way birth control works. You are on that pill for a reason, so I think until you can get to the doc, you should be extra careful, if you know what I mean. Dont want any accidents, and a 9 month set back on losing weight!
    All I want for Xmas- Onederland







    Main Goal






    Started 7/11 @ 260lbs.

    7/13-First Weigh in- 256
    7/18- Excately 1 week on Phen- 250
    7/25-2 weeks on Phen-245
    8/4- Sq Cleanse- 241
    8/8- 238
    8/15- 235
    8/26-230
    ALL I WANT FOR CHRISTMAS

    WEEK 3

    WATER - 540 oz

    EXERCISE -



    WEIGHT: -3, -4, -3

  10. #2
    Silver Phenster jenstarns's Avatar
    Join Date
    May 2008
    Location
    South TX
    Posts
    482
    Photos
    View albums

    Default

    I am having the same problem with my TOM but it is caused by my IUD and you r right it ****s. I don't think it hurts the effectiveness.
    SW 5/24 188.8 started Phen
    5/30 183.2 Week one
    6/6 180 week 2 (179 @home)
    6/13 176 week 3
    6/20 173.9 week 4
    15 pounds GONE
    7/1 171.2
    7/31 172 WTH Start 37.7 tomorrow
    Avatar is me @ my wedding in 2001

  11. #1
    Silver Phenster
    Join Date
    May 2008
    Posts
    110
    Photos
    View albums

    Default TOM again?

    TOM just ended about two weeks ago (was on it for about two weeks then). Guess what? It's starting again. WTH? So I guess I'll be dealing with this for the next two weeks again (if not longer) and will be stuck at the same weight the whole time (like last time). Ugh. I am just so totally disgusted.

    Does anyone know if Phen makes birth control less effective? I mean, since it seems like it overpowers the birth control and makes TOM come whenever and however long it wants.

    Has anyone had any luck in getting their TOM regulated, meaning comes when it's supposed to - especially if you're on birth control that has you on a set schedule - and doesn't last for weeks on end?

    I am just so frustrated with this whole thing. I think I'm going to talk to my doc on Thursday about this. Either I'm going to have to go lower dose (will that help ) or go off Phen altogether.
    No Phen
    2/08 -- 198.4 (SW)
    2/15 -- 194.2





Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •